Vol. 69, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Rings with involution and the prime radical

Willard Ellis Baxter and L. A. Casciotti

Vol. 69 (1977), No. 1, 11–17
Abstract

This paper first gives an equivalent characterization of the prime radical of S, the set of symmetric elements, in a ring R which is 2-torsion free and has an involution defined on it to that of Tsai by showing their equivalence using the results of Erickson and Montgomery.

Mathematical Subject Classification 2000
Primary: 16A28, 16A28
Secondary: 17C10
Milestones
Received: 1 June 1976
Revised: 13 October 1976
Published: 1 March 1977
Authors
Willard Ellis Baxter
L. A. Casciotti